Article citationsMore>>

M. Afkhami and K. Khashyarmanesh, “The Cozero-Divisor Graph of a Commutative Ring,” Southeast Asian Bulletin of Mathematics, Vol. 35, No. 5, 2011, pp. 753762.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.